My husband has RA and at his Rheumatologist's insistence agreed to take Hydroxychloroquine as he cannot take the usual type DMARD drugs due to chronic lung disease and the suppression they would cause of him immune system. After six weeks on Hydroxychloroquine he got hundreds of black floaters in his eye, with intermittent flashes of light. We went to Addenbrooke's Hospital Casualty where the Casualty Doctor felt he'd had a retinal bleed due to the drug and were referred to the Eye Clinic as an emergency. The little madam of a Registrar threw her toys out of the pram and was violently abusive to my husband for fifteen minutes, only vaguely looking at his eye for less than five minutes. She claimed my husband's eye condition was due to his age, and not Hydroxychloroquine, of which retinal damage is a well-known side effect. My husband has continued to get more flashes and floaters. His right eye is pretty useless now. His Rheumatologist has refused to see him. He no longer trusts any of the medical people. We are looking for a compensation lawyer. Has anyone else had similar trouble with drugs for RA causing another disability as a side effect, and the medical people running for the hills? It is difficult for us to know where to find any help now.